It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-19-2012, 07:44 AM   #1
Newbie
(male)
 
Join Date: Jan 2012
Location: Conway, NH USA
Posts: 3
dbacon HB User
Problems with Lyrica

Hello,

I am looking for peole who have had issues with Lyrica. I believe that it was the cause for cateracts. I have been taking Lyrica since 2007 and have been experiencing eye problems (had both lenses in eyes replaced, laser three times since then, and paid addtional 5,000 dollrs for crytal lenses to see near and far), and I am still have sight issues. My memory short term is a problem as well. Although I do get 2/3 relief from using lyrica. I have been asking my primary care doc. and nuerologist. My nuerologist and eye docotr keep saying they never heard of sight problems caused by lyrica, but I seem to find a lot of issues with lyrica side effects.

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-27-2012, 08:22 AM   #2
Senior Member
(female)
 
Join Date: Dec 2003
Location: Boulder Australia
Posts: 127
Izmik HB User
Re: Problems with Lyrica

I have only been on lyrica for three days. Already my vision is blurry and I'm a bit scatter brained but feel a lot better. Everything I have read said blurred vision is a side effect. So for someone like yourself to be on it for so long I would imagine you would have to have some sort of side effects. I looked those up before I even took the first pill and I was a bit scared to take it.

I couldn't get over the cost of it here in Australia. It cost me nearly $100 for 56 pills.

All the best with your eyes though it gives me an insight as to what I could expect after long term use. Take care

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-27-2012, 01:21 PM   #3
Newbie
(male)
 
Join Date: Jan 2012
Location: Conway, NH USA
Posts: 3
dbacon HB User
Re: Problems with Lyrica

I have been messed up fot a while. Every Doctor seems to avoid long discussions with Lyrica. My short term memory is bad also. I am looking at possible legal actions.

 
Reply With Quote
Old 01-27-2012, 09:10 PM   #4
Senior Member
(female)
 
Join Date: Dec 2003
Location: Boulder Australia
Posts: 127
Izmik HB User
Re: Problems with Lyrica

Quote:
Originally Posted by dbacon View Post
I have been messed up fot a while. Every Doctor seems to avoid long discussions with Lyrica. My short term memory is bad also. I am looking at possible legal actions.
Hi dbacon Fourth day today, I didnt take any Lyrica yet. My Brain is scattered and I feel like a zombie. Is this drug an approved drug ? I know its not on PBS here so I have to pay heaps for it. Surely there must be something other than Lyrica. Im going to ask my specialist next time I see him in March. I only started it so I dont have to wean off it or anything, but I cant go around feeling like this. Its probably took me half an hour to type this.

Have you tried going off Lyrica ??

 
Reply With Quote
Old 01-30-2012, 12:30 AM   #5
Junior Member
(female)
 
Join Date: Nov 2010
Location: South Africa
Posts: 42
MichG HB UserMichG HB User
Re: Problems with Lyrica

I have been on Lyrica for over a year and have not had any side effects. When I forget to take it, I suffer so I know it is definitely helping.

My dosage was increased (doubled) some weeks ago and again, no side effects

Regards
Michelle

 
Reply With Quote
Old 02-28-2012, 03:39 PM   #6
Newbie
(female)
 
Join Date: Feb 2012
Location: Havelock, NC, USA
Posts: 1
RSDSurvivor31 HB User
Re: Problems with Lyrica

I took Lyrica in 2009 and I definatly had sight issues and short term memory problems. I got off of it because I put on 30 + pounds and felt "high" at work, which wasnt a good thing. Nedxt to Tramadol though, it helped a lot with nerve pain. Hope this helped.

 
Reply With Quote
The Following User Says Thank You to RSDSurvivor31 For This Useful Post:
MichG (03-01-2012)
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Lyrica becky060599 Neuropathy 13 05-07-2008 08:27 PM
hot flash side effect Lyrica Karen J Neuropathy 2 09-30-2007 11:22 AM
Neurontin and Lyrica/Nerve pain Daniella28 Neuropathy 20 05-18-2007 02:42 PM
information about lyrica julie2424 Neuropathy 1 03-12-2007 04:46 AM
I might never get Lyrica ATallOne Neuropathy 10 09-08-2006 11:30 AM

Tags
cateracts, lyrica, memory loss, pain



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!